# SDR 9607619163

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, GEAR UNSAFE LIGHT REMAINED LIT AFTER GEAR WAS RETRACTED.  PERFORMED COM PROCEDURES AND CONTINUED TO ATL AT A REDUCED AIRSPEED OF 250 KNOTS.  FLIGHT LANDED NORMALLY AT ATL.  FOUND LEFT GEAR DOOR UPLOCK ROLLER OUT OF TOLERANCE.  ADJUSTED UPLOCK AND OPERATIONAL CHECK OF GEAR WAS GOOD.
